Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Irregular period after bc and ttc

Posted by on Apr. 25, 2012 at 8:19 PM
  • 4 Replies
Hi . I took bc and after I stopped I had late period like 45 day cycle and now I want to have a baby .
by on Apr. 25, 2012 at 8:19 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
ttcishardtodo
by Member on Apr. 25, 2012 at 8:33 PM
1 mom liked this

Give it time it take an average for 6 months after you stop bc for your cycle to regulate. And if you still dont have a monthy period there is medicine like provera that they can give you to have a period and there is also medicine like clomid they can give you to help you O. Good luck!

noodlebug18
by Member on Apr. 25, 2012 at 8:46 PM
1 mom liked this
Hi! I stopped taking the pill sept 2010 and just started have regular cycles december 2012 so it may take some time but it'll happen :)
Posted on CafeMom Mobile
Baby2888
by on Apr. 26, 2012 at 10:20 AM
Thanks ladies i hope I can conceive soon.
Posted on CafeMom Mobile
Baby2888
by on Apr. 26, 2012 at 10:22 AM
I also stopped taking it since march 2011 and ever since my periods would be late . And now it's a 45 day cycle . Did that happen to you too? Are u trying to conceive?


Quoting noodlebug18:

Hi! I stopped taking the pill sept 2010 and just started have regular cycles december 2012 so it may take some time but it'll happen :)

Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)